# SDR ABXA9701458

- Difficulty date: September 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N846AX
- Make and model: Doug DC-8-61
- Aircraft serial: 46158
- System (JASC): 5250 · Fixed Inner Doors
- Part: Channel
- Condition: Bent
- Location: Cockpit Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION, FOUND COCKPIT DOOR STUCK IN CLOSED POSITION.  STRAIGHTENED INNER CHANNEL, OPS CHECKED GOOD.
